Communications in Mathematical Physics

Quasifree photon states and the Poincaré group

W. J. M. A. Hochstenbach

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 82, Number 4 (1981), 511-521.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920656

Mathematical Reviews number (MathSciNet)
MR0641912

Subjects
Primary: 81E05
Secondary: 22A25: Representations of general topological groups and semigroups 81D05

Citation

Hochstenbach, W. J. M. A. Quasifree photon states and the Poincaré group. Comm. Math. Phys. 82 (1981), no. 4, 511--521. https://projecteuclid.org/euclid.cmp/1103920656


Export citation